Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1142 Publikationen

1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937833 PUB
 
1998 | Herausgeber*in Sammelwerk | Veröffentlicht | PUB-ID: 2918740
Schulinterne Evaluation an Reformschulen. Positionen, Konzepte, Praxisbeispiele
Tillmann K-J, Wischer B (Eds) (1998) Impuls; 30.
Bielefeld: Laborschule an der Universität Bielefeld.
PUB
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936480
Convex combinations of matrices - nonsingularity and schur stability characterizations
Elsner L, Szulc T (1998)
Linear and Multilinear Algebra 44(4): 301-312.
PUB | DOI
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936478
Block P-matrices
Elsner L, Szulc T (1998)
Linear and Multilinear Algebra 44(1): 1-12.
PUB | DOI
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936477
On normal matrices with normal principal submatrices
Ikramov KD, Elsner L (1998)
Journal of Mathematical Sciences 89(6): 1631-1651.
PUB | DOI
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936474
Distance between commuting tuples of normal operators
Bhatia R, Elsner L, Semrl P (1998)
Archiv der Mathematik 71(3): 229-232.
PUB | DOI
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1641961
Orthogonal bases that lead to symmetric nonnegative matrices
Elsner L, Nabben R, Neumann M (1998)
Linear Algebra and its Applications 271: 323-343.
PUB | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625296
On a polygon equality problem
Elsner L, Han L, Koltracht I, Neumann M, Zippin M (1998)
Journal of Mathematical Analysis and Applications 223(1): 67-75.
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1624444
Normal matrices: an update
Elsner L, Ikramov KD (1998)
Linear Algebra and its Applications 285(1-3): 291-303.
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1622998
On matrices that admit unitary reduction to band form
Ikramov KD, Elsner L (1998)
Mathematical Notes 64(6): 753-760.
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625037
Hadamard functions preserving nonnegative H-matrices
Elsner L, Hershkowitz D (1998)
Linear Algebra and its Applications 279(1-3): 13-19.
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625592
Approximation of arbitrary Dirichlet processes by Markov chains
Ma Z-M, Röckner M, Zhang T-S (1998)
Annales de l'Institut Henri Poincare (B) Probability and Statistics 34(1): 1-22.
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1626293
A support property for infinite-dimensional interacting diffusion processes
Röckner M, Schmuland B (1998)
Comptes Rendus de l'Académie des Sciences - Series I - Mathematics 326(3): 359-364.
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1624883
Metabolic control analysis: Separable matrices and interdependence of control coefficients
Elsner L, Giersch C (1998)
Journal of Theoretical Biology 193(4): 649-661.
PUB | DOI | WoS
 
1998 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1884927
Stochastic Analysis on Configuration Spaces: Basic Ideas and Recent Results
Röckner M (1998)
In: New Directions in Dirichlet Forms. Jost J (Ed); Studies in Advances Mathematics. Providence, RI: American Mathematical Society: 157-231.
PUB
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1884916
Strong Uniqueness for a Class of Intinite Dimensional Dirichlet Operators and Applications to Stochastic Quantization
Liskevich VI, Röckner M (1998)
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4 27(1): 69-91.
PUB
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1624710
Distance between commuting tuples of normal operators
Bhatia R, Elsner L, Semrl P (1998)
Archiv der Mathematik 71(3): 229-232.
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625075
Numerical Taylor expansions of invariant manifolds in large dynamical systems
Beyn W-J, Kleß W (1998)
Numerische Mathematik 80(1): 1-38.
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1623606
Simulating the motion of the leech: A biomechanical application of DAEs
Alscher C, Beyn W-J (1998)
Numerical Algorithms 19(1-4): 1-12.
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1882208
Small mass behaviour in quantum lattice models
Minlos RA, Rebenko AL, Albeverio S, Kondratiev Y (1998)
Journal of Statistical Physics 92(5-6): 1153-1172.
PUB | DOI | WoS
 

Filter und Suchbegriffe

year=1998

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung